MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-23
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Thrombosis (2100)
Date of Event 12/10/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of thrombosis, as listed in the absorb gt1 instructions for use (ifu), is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that the patient presented with a st-elevated myocardial infarction (stemi).The procedure was to treat a de novo lesion located in the proximal left anterior descending (lad) artery.The vessel was determined to be greater than 2.5 mm in diameter.Predilatation was performed with a non-abbott balloon catheter with the residual stenosis reduced to less than 40%.A 3.0 x 23 mm absorb gt1 scaffold was deployed and post-dilatation was performed with a 3.5 x 12 non-abbott balloon catheter at 12 atmospheres (atm).The final angiographic residual stenosis was less than 10%.The absorb gt1 scaffold was not confirmed to be fully apposed to the vessel wall because imaging with intravascular ultrasound or optical coherence tomography was not available in the hospital.Twelve hours after the procedure st elevation was noted and subsequently in-scaffold thrombosis was identified in the absorb gt1 scaffold.The patient was treated with balloon angioplasty.Patient is doing well.It was confirmed that the patient was compliant in following the dual antiplatelet drug therapy (dapt) consisting of clopidogrel after the index procedure.The patients medication was changed from clopidogrel to prasugrel.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6216061
Report Number2024168-2016-09405
Device Sequence Number841405
Product Code PNY
UDI-Device Identifier08717648213052
UDI-Public(01)08717648213052(17)180408(10)6101161
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2018
Device Catalogue Number1235300-23
Device Lot Number6101161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2016
Initial Report FDA Received Date12/30/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;